Communications in Mathematical Physics

Geometrization of quantum mechanics

T. W. B. Kibble

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 65, Number 2 (1979), 189-201.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904831

Mathematical Reviews number (MathSciNet)
MR0528191

Zentralblatt MATH identifier
0412.58006

Subjects
Primary: 81B05
Secondary: 58F06

Citation

Kibble, T. W. B. Geometrization of quantum mechanics. Comm. Math. Phys. 65 (1979), no. 2, 189--201. https://projecteuclid.org/euclid.cmp/1103904831


Export citation